# SDR QXEA2013020800327

- Difficulty date: February 8, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLAT BULKHEAD HAS AREAS OF CORROSION AND DELAMINATION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .114",  VERIFIED BLENDS CRACK FREE IAW NTM 51-00-06-910-801 PT 1 AND NTM 51-00-04-910-801 PT 1.  NO DISBONDS NOTED IN AFFECTED AREA REF NTM 51-00-04-910-801 PT 1.   FOUND BLENDS ON INTERNAL CHANNEL TO BE WITHIN LIMITS AND ALL OTHER AREAS TO BE REPAIRED IAW RD 8/4-25-291.  FABRICATED FILLER AND REPAIR DOUBLERS IAW RD 8/4-25-291. MATCH DRILLED, ALODINED AND PRIMED FABRICATED PARTS IAW RD 8/4-25-291.  INSTALLED FILLER DOUBLERS IAW RD 8/4-25-291.  APPLIED TEDLAR IAW CMM 25-52-12 AND APPLIED TOP COAT IAW RD 8/4-25-291.  COMPLIED WITH TC RD 8/4-25-291.
